# SDR C2XA02TY049

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the aft gusset was found corroded. Maintenance removed and replaced the aft gusset. I/A/W-EMB-SRM-51-40-02 and CMP-51-04-00. Repair procedures where satisfactory and the aircraft will be released upon complection of inspection.
